# SDR UPS202803

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Channel
- Condition: Corroded
- Location: Bs 315
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK, MAINTENANCE FOUND CORROSION AROUND FASTENER HOLES IN UPPER FLANGE OF HAT CHANNEL AT STA 315, RBL 12. WL 208.  REPLACED PER SRM 51-10-02, 51-30-2, 51-10-6, AND MM 51-20-151.
